Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Take Skyrizi For My Psoriasis And PsA, Every Time I Take A Shot The First 24-36 Hours I Have Incredible Pain. Do Others Have This?

I Take Skyrizi For My Psoriasis And PsA, Every Time I Take A Shot The First 24-36 Hours I Have Incredible Pain. Do Others Have This?

I will have incredible pain that nothing seems to help for about 24-36 hours after the shot. The pain will start about 1 hour after the injections. Heat, cold, prescription pain meds, ibuprofen, acetaminophen, exercise nothing works but bed rest and if I'm lucky sleep.
This is the only biologic I've experienced this side effect with. I'm interested in seeing if anyone else has this side effect and what you do?

A MyPsoriasisTeam Member said:

Do NOT take anymore. Your having some type of reaction. I have both conditions and take Humira, it does not do that.

posted 5 months ago
A MyPsoriasisTeam Member said:

I’d call the dr. Or the manufacturer. That doesnt sound right

posted 5 months ago
A MyPsoriasisTeam Member said:

Ohh dear!! Where is your pain??? I just got my first 2 skyrizi yesterday ..only had a bit of bowel cramping.

posted 5 months ago
A MyPsoriasisTeam Member said:

I pray you are doing better sweet lady. I hope you get some answers from your Dr soon.

posted 5 months ago
Challenge yourself to taking a walk, exercise videos, or more ideas here Read more >
Already a Member? Log in
MyPsoriasisTeam My psoriasis Team

Thank you for signing up.

close